# SDR ABXA20250607123

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 117,002 hours, 34,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Placard
- Condition: Mismarked
- Location: Zone 200
- Part time: 510,186 hours, 3,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND NBR 5 ESCAP REEL EXP DATE 26APR25 MTX GROUNDED A/C . DEFERRED THE ESCAPE REEL FOR DEPARTURE IAW MEL ABX-25-61-1-1 DUE TO INCORRECT DATE ON PLACARD.RETURNED A/C TO SERVICE . DI CLEARED BY INSTALLING NEW  ESCAPE REEL IAW AMM 25-61-03 CHECKS GOOD . RETURNED A/C TO SERVICE.
